The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
2,771 Posts
I was diagnosed 10 yrs ago with Type 2. I've had a fingernail infection for a year now. My doctor won't give me anything cause he says that since I'm on ActosPlus Met ( 850/15 ) it would be too dangerous. So, I've been dealing. My problem now is that I have developed this rash on my hands thats spreading. Not poison ivy or anything like that. It doesn't itch. I've got an appointment in 2 weeks with a dermatologist. It popped up about the same time I started using Humulog ( 5u @ meals ). Any ideas?
Welcome to the forum! So glad to see someone else from Ohio on the forum! When you see the dermatologist be sure and ask about the nail infection as well as the rash on your hands. The dermatologist can take a culture from your fingernail and treat your infection accordingly. I have never heard of anyone getting a rash on their hands from using insulin, but anything is possible.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top